MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37601
Medical Device Problem Code Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the manufacturer representative (rep) was attempting to interrogate the implantable neurostimulator (ins) multiple times with the clinician therapy application (version 3.0.1062) and got a message with system error 0x4b81f1a3.The rep indicated that the app finds the ins, displays a blue screen, and then the error code.The message forced the user to end the session.The rep had access to an 8840 clinician programmer and will attempt to interrogate the ins with the clinician programmer and then with the therapy application.The rep called back and stated that they checked the ins with another tablet and got a system error message with code 0x791ebfe0.After reading the ins with the tablet and receiving the error code, they were able to interrogate with a clinician programmer to clear the issue.The rep then re-interrogated the ins with their tablet, which prompted them to upgrade the ins.This was done successfully and the rep was able to enter tablet session to enter information and reprogram the patient so they were getting effective therapy on their left side.
 
Additional Manufacturer Narrative
Continuation of d10: product id: a610, serial# unknown, product id: a610, serial# unknown, product type software section d information references the main component of the system.Other relevant device(s) are: product id: a610, serial/lot #: unknown, product id: a610, serial/lot #: unknown, this report is being submitted as part of remediation activities associated with capa 643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new¿malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22012235
Report Number3004209178-2025-08256
Device Sequence Number12097893
Product Code MHY
UDI-Device Identifier00763000310332
UDI-Public00763000310332
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall,Notification
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2021
Device Model Number37601
Device Catalogue Number37601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2021
Initial Report FDA Received Date05/13/2025
Date Device Manufactured12/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0201-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age79 YR
Patient SexMale